A variable nonlinear splitting algorithm for reaction diffusion systems with self- and cross- diffusion

Matthew A. Beauregard, Joshua L. Padgett

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)597-614
Number of pages18
JournalNumerical Methods for Partial Differential Equations
Issue number2
StatePublished - Mar 2019

ASJC Scopus Subject Areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


  • cross-diffusion
  • nonlinear operator splitting
  • reaction–diffusion equations
  • self-diffusion

Cite this